MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1a335

Медицинская библиотека · The Annals of pharmacotherapy · 2002

Extrapyramidal symptoms with ritonavir/indinavir plus risperidone.

Kelly Deborah V, Béïque Lizanne C, Bowmer M Ian

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To report a case of suspected extrapyramidal symptoms (EPS) in a patient initiated on ritonavir and indinavir while taking risperidone for a tic disorder.

CASE SUMMARY: A 35-year-old white man with AIDS received risperidone 2 mg twice daily for treatment of a Tourette's-like tic disorder. Ritonavir and indinavir were initiated, and 1 week later, he experienced significantly impaired swallowing, speaking, and breathing, and worsening of his existing tremors. Ritonavir and indinavir were discontinued. On the same day, the patient increased the risperidone dosage to 3 mg twice daily. Symptoms continued to worsen over the next 3 days. All investigations and laboratory parameters were unremarkable, and vital signs were stable. Risperidone was discontinued and clonazepam initiated. Three days later, the patient's symptoms were significantly improved.

DISCUSSION: The symptoms described herein are consistent with neuroleptic-induced acute dystonia and potentially neuroleptic-induced parkinsonism. We believe this adverse effect occurred as a result of a drug interaction between ritonavir/indinavir and risperidone. Based on the pharmacokinetics of these medications, we hypothesize that inhibition of CYP2D6 and CYP3A4 by ritonavir and indinavir may have resulted in an accumulation of the active moiety of risperidone, which may explain the occurrence of EPS in this patient.

CONCLUSIONS

This is the second published case report describing a suspected drug interaction with ritonavir, indinavir, and risperidone. Caution is warranted when risperidone is prescribed with ritonavir/indinavir, and possibly with other antiretrovirals that inhibit the same pathways.

Для цитирования: Kelly Deborah V, Béïque Lizanne C, Bowmer M Ian. Extrapyramidal symptoms with ritonavir/indinavir plus risperidone.. The Annals of pharmacotherapy. 2002. DOI: 10.1345/aph.1a335.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.